# SDR ASOA200900871

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 23,576 hours, 19,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMP AT RBL 43.00 BETWEEN FS 559.00+80 AND FS 621.00 FLOOR SUPPORT STRUCTURE UPPER AND LOWER SURFACE HAS CORROSION.  CONTINUATION OF MWC 8738211 OP 280.
